Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
newlyonaccutane

First day on accutane- pressure in head

Recommended Posts

I just took my first pill of Clavaris (30mg) last night and this afternoon I have felt like I’ve had pressure in my head and I wanted to get some input before I take my second pill. I can sometimes freak myself out when it comes to medical situations and overly worry so I wanted to find out if I should worry about this. The pressure felt a bit better when I tried to calm myself down and then a lot better when I ate (I was pretty hungry when it was at it’s worse). It been a couple hours since I ate and I’m starting to feel a bit of pressure again. I know that doxycycline can cause this but I don’t think I’ve taken any for 2 weeks. Is it normal to feel pressure when you first start accutane? Should I be worried? Could it be completely unrelated? Any input anyone can give would be greatly appreciated! :-)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×